# SDR CALA9701757

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16808
- Make and model: Doug DC-9-82
- Aircraft serial: 49262
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 CRACK IN FORWARD LOWER CORNER OF FORWARD SERVICE DOOR LOWER BEAM.  A NEW BEAM WAS INSTALLED IAW SRM 51-30-02, 51-30-04, AND 51-30-05.
